Page 1 of 1

Bruising?

PostPosted: Wed Oct 18, 2006 1:25 pm
by cured4real?
I started bruising on my leg yesterday and I wondered if it could be related to the gallium/radioactive tracer or my lymph node infection. I've just got two bruises but its weird they showed up after the gallium. My ankles are more swollen too. It seems weird I would bruise now because my sed rate and CRP are high, so I would think my blood would be thick, like usual. They wouldn't let me see my scan (day two) but I caught it before they shut the window and saw some white stuff, which I expected. I just hope its an abscess like before and nothing more serious. Can the bruising be from the tylenol in the loracet I'm taking? I asked my doctor's nurse but she didn't feel it was a big deal, to wait and watch to see if it gets worse. I didn't think tylenol thinned the blood like aspirin. Can lymph problems cause bruising? I hope everyone here is doing well. I stopped in the church chapel today and prayed for everyone sick, for healing, curing, and peace and comfort, so I put in the word. I hope you are well and enjoying whatever weather you are having! And thanks for all the great help and being here. 8)

PostPosted: Thu Oct 19, 2006 12:08 am
by patoco
Hi Cured :)

As far as I am aware, there is no connection between lymphedema itself and bruising, nr could I find any reference to bruising and a gallimu scan except at perhaps the site of injection.

Hoping for the best for you...now just don't go and analyzing what you saw in the scan.

Let us know how it turns out.

best!

Pat O